# SDR EIA990286

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- Engine: Pwa JT9D7AH
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

HNL - NR 1 ENGINE 'N1' INDICATOR HAD INTERMITTENT FLUCT PLUS/MINUS 5 PERCENT ON CLIMB-OUT.  FLUCT AT CRUISE PEGGED OVERSPEED INDICE AT 112 PERCENT.  RESET INDICE AND INDICATOR OPERATED NORMALLY FOR REMAINDER OF FLT.  ON POST FLT, FOUND 'C1' DISC AND '1'STATOR' GUIDE VANES DAMAGED FROM APPARENT BIRD STRIKE.  PERFORMED BIRD STRIKE INSPECTION PER MM 72-00-00. FOUND 4 BLADES DAMAGED AND 7 EXIT VANES DAMAGED.  REMOVED AND REPLACED 8 FAN BLADES PER WORK CARD F7208.  BOROSCOPE ACCOMPLISHED PER MM 72-00-00.  REPLACED BLADES NR 45, 22, 23, 1, 24, 2, AND 25.  RAN ENGINE AT PART POWR PER MM 71-00-00.  ALL PARAMETERS CHECKED NORMAL.  (M)
